# SDR MWEA96444

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 180-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEAT TRACKS NR 2 AND NR 3 WERE FOUND TO HAVE CORROSION FROM STA 180 TO STA 229.  REPAIRED THE SEAT TRACKS IAW SRM 53-05, FIG. 4D.
